# SDR CA000614033

- Difficulty date: June 10, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 16,282 hours
- Engine: Pwa PT6A34
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: C3CF1314
- Condition: Broken
- Location: Rudder Control
- Component: Rudder Control S
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING ON THE WATER IN STRONG WIND CONDITIONS, PILOT LOST RIGHT RUDDER CONTROL.  PART WAS REPLACED.   AIRCRAFT WAS RETURNED TO SERVICE.
